# SDR MASA200602683

- Difficulty date: December 8, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 23,167 hours, 17,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2750 PHX.  LAST HALF OF FLOOR EMERGENCY LIGHTS INOP.  MX SECURED A LOOSE ELECTRICAL CONNECTION, OPS CHECK GOOD.
